Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
s_s

3rd month on accutane,break outs b4 period

Recommended Posts

Hey today i got another box of accutane 20mg and its my 3rd month.All my inflamed acne from 3 months ago have calmed down a little for sure.But i still think my dose needs to be increased but my doctor said he can't do that only a dermatologist will be able to increase my dose soo im waiting for my appointment with the dermatologists which i hope will be soon.

Im breaking out a little now b4 my period i guess thats normal,but i find it hard to stop squeezin my acne when dey get to dat stage when dey are white nd ready to pop out so i just pop dem i hope that wont leave scars on my skin after wards and also if the pimple is huge i try to pop it i kno i shouldn't but ahh its temptin!

Share this post


Link to post
Share on other sites

PUT YOUR HANDS BEHIND YOUR BACK AND STEP AWAY FROM THE MIRROR! j/K but seriously picking is so much worse when on accutane because the accutane makes your skin really thin thus making picking turn into nasty scars. I know when I was on my course I would get a little tiny pimple and pick the hell out of it turning it into a bloody mess and leaving behind a nice little pink scar. Please don't pick your skin will thank you in the end. I know it is hard at first but maybe put little post it notes all over your mirrors at home reminding you not to pick. Good luck with your course!

Share this post


Link to post
Share on other sites

Don't worry about a few breakouts, you'll be clear in no time! It always took my skin a few months to actually see a difference from Accutane, so you just have to be patient. :nod:

I also get breakouts right before my period, so I hear you on that one. It's frustrating!

And I have the same problem popping pimples, it's almost a habit now. Just be gentle on your skin because Accutane makes it very sensitive!

Best of luck! :wavey:

Share this post


Link to post
Share on other sites
PUT YOUR HANDS BEHIND YOUR BACK AND STEP AWAY FROM THE MIRROR! j/K but seriously picking is so much worse when on accutane because the accutane makes your skin really thin thus making picking turn into nasty scars. I know when I was on my course I would get a little tiny pimple and pick the hell out of it turning it into a bloody mess and leaving behind a nice little pink scar. Please don't pick your skin will thank you in the end. I know it is hard at first but maybe put little post it notes all over your mirrors at home reminding you not to pick. Good luck with your course!

haah thanks that seems like a good adivice i think i will actually 'put my hands behind my back and step away from th mirror' and afterwards when i manage to do that i will clap for my self lol,but umm yea well i already squeezd alot of dem will i have bad scars afterwards den?ugh!i will really stop pickin them! and thnx girl,is ur course over now and are u satisfied with the results nd what dose were u on?

Share this post


Link to post
Share on other sites

thanks 'honeycombs' good luck with ur course and try not to pop them no more!i will do the same or at least try i dont wanna have scars afterwards nd im sure u neither.....well goodluck with ur course...what month are u on now?

Share this post


Link to post
Share on other sites
thanks 'honeycombs' good luck with ur course and try not to pop them no more!i will do the same or at least try i dont wanna have scars afterwards nd im sure u neither.....well goodluck with ur course...what month are u on now?

I'm actually nearing the end of my third cycle on Accutane, and my skin isn't doing too well. It's definitely not as bad as it used to be, but it's still there. It's a long story, but Accutane DID work for me at first but my acne was just annoying and kept coming back - each time I was put on it!

I hope you have better luck, though!

Tons of people have success on Accutane and I'm just unlucky, I guess.

ah well

Share this post


Link to post
Share on other sites
PUT YOUR HANDS BEHIND YOUR BACK AND STEP AWAY FROM THE MIRROR! j/K but seriously picking is so much worse when on accutane because the accutane makes your skin really thin thus making picking turn into nasty scars. I know when I was on my course I would get a little tiny pimple and pick the hell out of it turning it into a bloody mess and leaving behind a nice little pink scar. Please don't pick your skin will thank you in the end. I know it is hard at first but maybe put little post it notes all over your mirrors at home reminding you not to pick. Good luck with your course!

haah thanks that seems like a good adivice i think i will actually 'put my hands behind my back and step away from th mirror' and afterwards when i manage to do that i will clap for my self lol,but umm yea well i already squeezd alot of dem will i have bad scars afterwards den?ugh!i will really stop pickin them! and thnx girl,is ur course over now and are u satisfied with the results nd what dose were u on?

Accutane thins the skin thus making it easier for you to scar so I am not saying for sure you will get nasty scars but I would try to stop picking now just to be safe. Try not to spend so much time staring at your face in the mirror and that way you won't be as tempted to pick. So just be careful picking. I did a 6 month course and took 60mgs a day. I took my last pill in November and I love my skin! It is really clear and every time I wash my face I am amazed at how smooth it is! Now if I do get a pimple its around that time of the month and it is very small and goes away within a day or 2.

Share this post


Link to post
Share on other sites

im glad that ur skin got clear i hope i will have the same results.....what dose were u on nd did u use make up while on accutane? and did u change ur diet?

my bad i already asked u what dose u were on nd i see that u answered so nvm dat question lol

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×